# SDR 2007UALA03580

- Difficulty date: September 4, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 45,217 hours, 16,935 cycles
- Engine: Iae V2527A5
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Warning Light
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO AFT CARGO DOOR INDICATION.  DUE TO HISTORY OF THIS DOOR, REPLACED DOOR HANDLE SPRING, INSPECTED AFT CARGO DOOR LATCHING MECHANISM AND PROX SENSORS, NO DEFECTS NOTED.  CHECKED PROX SENSOR 34WV FOR CONDITION AND CLEANED SENSOR.  OPERATED DOOR AND LATCHING MECH POSITION CORRESPONDS WITH ECAM INDICATION.  DISCREPANCY HAS NOT REPEATED SINCE SEPT 4.
